# SDR DALA2025100207160

- Difficulty date: June 14, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,900 hours, 5,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION ADJACENT TO THE FORWARD PASSENGER DOOR SCUFF PLATE ATTACH FASTENER HOLE 8OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 050-0001:5331-01297- 01A/001 00140 REPAIRED REF PRI 626486-14 REV 0, REV 1, REV 2 AND COMPLIED WITH ER/A 626486-14 REV ORIGINAL. (LP# 1024613)
